“Hossein Eshraghi”
Email:

IPM Positions |
||
Student Researcher, School of Mathematics
(2010 - 2012 ) |
||
Non IPM Affiliations |
||
PhD Student of University of Isfahan | ||
Related Papers |
1. | H. Eshraghi, R. Hafezi and Sh. Salarian (Joint with Z. W. Li) Gorenstein projective modules over triangular matrix rings Algebra Colloq. 23 (2016), 97-104 [abstract] |
2. | H. Eshraghi, R. Hafezi, E. Hosseini and Sh. Salarian Cotorsion theory in the category of quiver representations J. Algebra Appl. (Accepted) [abstract] |
3. | H. Eshraghi, R. Hafezi and Sh. Salarian Total acyclicity for complexes of representations of quivers Comm. Algebra (Accepted) [abstract] |
4. | J. Asadollahi, H. Eshraghi, R. Hafezi and Sh. Salarian On the homotopy categories of projective and injective representations of quivers J. Algebra 346 (2011), 101-115 [abstract] |
[Back]
|